Escobedo-Rivera (Vol. 16 No. 2 2012)

Variance optimality for controlled Markov-modulated diffusions
Beatris Adriana Escobedo-Trujillo and Carlos Octavio Rivera-Blanco

This paper concerns controlled Markov-modulated diffusions. Our main objective is to give conditions for the existence of optimal policies for the limiting average variance criterion. To this end, we use the fact that the family of average reward optimal policies is nonempty. Then, within this family, we search policies that minimize the limiting average variance.

[Regresar / Back]